Change search
ReferencesLink to record
Permanent link

Direct link
Some necessary conditions for vector space partitions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2012 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 312, no 2, 351-361 p.Article in journal (Refereed) Published
Abstract [en]

Some new necessary conditions for the existence of vector space partitions are derived. They are applied to the problem of finding the maximum number of spaces of dimension t in a vector space partition of V(2t, q) that contains m(d) spaces of dimension d, where t/2 < d < t, and also spaces of other dimensions. It is also discussed how this problem is related to maximal partial t-spreads in V (2t, q). We also give a lower bound for the number of spaces in a vector space partition and verify that this bound is tight.

Place, publisher, year, edition, pages
2012. Vol. 312, no 2, 351-361 p.
Keyword [en]
Vector space partition, Partial spread
National Category
URN: urn:nbn:se:kth:diva-63232DOI: 10.1016/j.disc.2011.09.023ISI: 000298214200018ScopusID: 2-s2.0-80955166179OAI: diva2:484931
QC 20120127Available from: 2012-01-27 Created: 2012-01-23 Last updated: 2012-01-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link